# SDR DHL2008764518

- Difficulty date: May 22, 2008
- Submitted: May 25, 2008
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- Aircraft time: 57,295 hours, 31,091 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FORE FLAP CRACK INDICATIONS AT L/E FWD OF SEQUENCE CAR ATTACH POINTS (FITTING) WBL 124/203.  STOP DRILLED AT THE END OF CRACKS AT LEFT INBOARD FORE FLAP L/E WBL 124/203 IAW B727 SRM 51-10-1.  FAB DOUBLER REPAIR WITH 2024-T3 .050" AND PO 9006457 I/B DOUBLER 5.75" X 3.75" AND O/B 5" X 3.25" IAW B727 SRM 57-50-2 FIG 3 AND 57-50-4 FIG 1.  C/W HFEC IAW B727 NDTM PT. 6 51-00-00 FIG 23, CRACK TERMINATES IN STOP DRILL HOLES.
